# SDR DALA2017062905056

- Difficulty date: June 26, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 113,083 hours, 13,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT UPPER DECK SEAT 73A-75A, AND RIGHT UPPER DECK DOOR EXIT SIGN INOPERATIVE.  REPLACED THE BATTERIES FOR M335 AND M312.  OPS CHECKED OK IAW AMM 33-51.
